# SDR AU961091

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Drag-Spoiler Sys
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH OUTBOARD ROLL SPOILER JAM SWITCHES OUT OF ADJUSTMENT
